Accessibility navigation


Locally twisted cubes are 4-pancyclic

Yang, X. F., Megson, G. M. and Evans, D. J. (2004) Locally twisted cubes are 4-pancyclic. Applied Mathematics Letters, 17 (8). pp. 919-925. ISSN 0893-9659

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.aml.2003.10.009

Abstract/Summary

The locally twisted cube is a newly introduced interconnection network for parallel computing. Ring embedding is an important issue for evaluating the performance of an interconnection network. In this paper, we investigate the problem of embedding rings into a locally twisted cube. Our main contribution is to find that, for each integer l is an element of (4,5,...,2(n)}, a ring of length I can be embedded into an n-dimensional locally twisted cube so that both the dilation and the load factor are one. As a result, a locally twisted cube is Hamiltonian. We conclude that a locally twisted cube is superior to a hypercube in terms of ring embedding capability. (C) 2004 Elsevier Ltd. All rights reserved.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science
ID Code:15478
Uncontrolled Keywords:nterconnection network, locally twisted cube, ring embedding, pancyclicity, Hamiltonicity, FAULT-TOLERANT HAMILTONICITY, CROSSED CUBES

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation